| Model Number |
200H20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
02/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately eight years and one month post implant of this pulmonary valved conduit implanted in a pediatric patient, a transcatheter pulmonary valve (tpv) was implanted valve-in-valve.Prior to replacement, the patient was experiencing shortness of breath with exercise.No specific failure mode of the conduit was provided.No additional adverse patient effects were reported. .